# SDR SWIA201333222

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 22,208 hours, 20,212 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WING OVERHEAT WARNING MESSAGE.  (FLT 4724)  APPLIED RTV/SEALANT TO LEFT OVERHEAT/CONTROL SENSOR IAW AMM.
